# SDR REXA2015112101201

- Difficulty date: November 21, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N8905F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7905
- Aircraft time: 23,936 hours, 21,322 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stop Fitting
- Condition: Broken
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 594JB HAS BUTE DOOR STOP TAB BROKEN OFF THE END OF THE PANEL.  REMOVED THE BROKEN DOOR STOP AT PANEL 594JB IAW SRM 51-42-06.  RECEIVED NEW DOOR STOP, PN 600-10196-15.  INSTALLED TO PANEL 594JB IAW SRM 51-42-06.  WORK SUMMARY STATEMENT REQUIRED.  R & R  DAMAGED DOOR STOP, PN 600-10196-15 IAW SRM 51-42-06.
